# SDR UIEA2021030300467

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,602 hours, 16,674 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Condition: Exposed
- Location: Nr 1 Inlet Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET PROBE SEAL EXPOSED (TRIMMED). TRIMMED #1 ENGINE INLET COWL SEAL IAW SRM 51-00-00 AND GMM 3.2.39. OPS CHECK GOOD AT THIS TIME AND PLACED ON NON MEL.  REF GMM 3.2.39 AND 3.2.40. DATE 3 MAR 21- LP 1312700 ITEM 5 - SCK - ITEM TO BE REPLACED WITHIN 10 FC REF AMM 72-22-00-212-001-H00 FOR FINAL REPAIR. DMI 143236 TO REMAIN OPEN 9 FC REMAIN UNTIL FINAL REPAIR FOR THE NON MEL.
